Subgroups generated by rational functions in finite fields

Domingo Gómez-Pérez*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

For a large prime p, a rational function (Formula presented.) over the finite field (Formula presented.) of p elements, and integers u and H≥1, we obtain a lower bound on the number consecutive values (Formula presented.) that belong to a given multiplicative subgroup of (Formula presented.).

Original languageEnglish
Pages (from-to)241-253
Number of pages13
JournalMonatshefte fur Mathematik
Volume176
Issue number2
DOIs
Publication statusPublished - Feb 2015
Externally publishedYes

Keywords

  • Finite fields
  • Multiplicative subgroups
  • Polynomial congruences
  • Value sets of polynomials

Fingerprint Dive into the research topics of 'Subgroups generated by rational functions in finite fields'. Together they form a unique fingerprint.

Cite this